Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! I have sleep problems. My friend told me that trozadone helps him to sleep. Is there anyone taking trazodone for help with sleep?

Loading...

I took 50 mg trazodone for sleep for about a year. It did a great job at helping me sleep well and the doctor told me it would not be addicting. But recently (within the last few days), I have decided to go off and quit cold turkey. What a mess, I haven't slept for 3 days straight. Once I get straightened out, I will never take a med again to sleep!! It's insane!
Reply

Loading...

Yes, I know many people who take trazodone to sleep. It's disadvantage is it is hard to get off of.
Reply

Loading...

I take other meds for my chronic depression and Trazadone for sleep aid.(2x100mg for 8 years) Like a fool I quit cold turkey a few weeks ago and had the worst 4 nights in my life. Then it dawned on me I experienced similar effects when I quit a 20+ year Valium addiction. I began taking Trazadone again and slept straight through on the very first night.
Reply

Loading...

I was on a 3 month taper from 1.5 mg of Klonopin daily to 30 mg of Valium (they're the equal dose of evil)......and I also used to be on 200 mg of Serzone (similar to Trazadone).

I went through similar withdrawl issues when the manufacturer pulled Serzone off the market (something to do with liver issues in some).....it should have been a taper...it sucked for a week!

Now off the Serzone for 2 years +, I've spent the last 6 months tapering the Valium down, and I'm at only 4mg at night and soon to be off the c**p!

My doctor gave me Trazodone (50mg at night) to help me sleep the last few months of this program and it's working great!

I started taking Klonopin 6 years ago per my doctor when all else failed for anxiety and added the Serzone in later for mild depression (never do a benzo like Klonopin or any other kind if you can help it).

3 weeks on the Trazadone so far basically just for sleep and all is well.....and should be off the Valium soon forever!

Good luck! 8)
Reply

Loading...

Hi i have been taking trazodone for almost a year now. I suffer from mild depression and bigtime insomnia ( i was sleeping 2 hours a night) my doctor put me on trazodone 100mg night and i have slept well everynight since then. It has been a lifesaver for me, i didnt think i would ever sleep again until i started on this wonder drug. Good luck .
Reply

Loading...

I've been taking trazodone for sleep for several years now. It's been a life saver as I simply never slept without it. I wonder if it has side effects though such as weight gain. Have you noticed this?
Reply

Loading...

I have taken Trazodone for years. And yes, it was a godsend. However, last week I tried to go off of it and after three nights with no sleep, I caved. I only take 25mgs! I tried again last night, and I didn't sleep. It'll just take some time, I'm sure. Right now, I wouldn't trade these few sleepless nights in for all the peaceful rests I had for years and years. It was worth it. Of course, ask me again in about a week (if I've had a week with no sleep and haven't caved) and see if I say the same thing.

I'm going to try to chop my little 25 mg sliver into an even smaller sliver tonight to see if that helps.
Reply

Loading...

I see alot of you taking trazodone and a few have said to me in the past that it made them more anxious at first. i have been taking 25 mg for two weeks now and not sleeping that good and it does seem to have increased my anxiety. ill keep taking it if it will go away- but how long will it take? my dr said to stop taking it if "thats what i want", but shes the dr and i wanted her professional opinion.

my main question is, how long did it take to kick in for you guys. should i still not be sleeping after two weeks and having more anxiety? ive changed my dosage around in the begininning from 12, to 25 to 37 to 50 then to 37 and 25, but have been at 25 for at least 4 days and it doesnt help. my second question is have any of you stopped taking it after only two weeks and are there w/d effects. my dr said i could stop tonight and take remeron instead, but im a little skeptical staring something new. anyones experiences with any of this would be helpful. love you guys and have you all in my prayers, maria
Reply

Loading...

I've been taking 100mg for such a long time that I don't know if I ever took 25mg. I think I began with a dose of 50mg per night. I had to go up as high as 150mg per night because every time I increased my effexor dose I had to increase the trazadone.

If it's not helping you sleep after a few weeks I would increase the dose. The only thing is you need to go to be earlier so you don't end up with that hangover effect.

Good luck.
Reply

Loading...

For anyone who is taking (or took) trazodone, how long did it take before working on the anxiety/depression. I am getting brutal sore throats, red eyes, etc and wanted to know if these side effects ever go away or when it will start working. I am taking 100 mg for 12 days now. Any insight would be appreciated. Thanks
Reply

Loading...

For the love of God stop taking the medicine if it is not working. Psychiatric drugs are liver damaging and dangerous drugs to be playing around with.
Reply

Loading...

I've been using trazadone for insomnia for 3 years, after not sleeping through the night for 6.......I tried everything, but after having children, my brain chemistry seemed altered........could not sleep and would wake up all night. Didn't seem anxious or depressed, just couldn't sleep. It wrecked havoc on my life and finally after resorting to drug treatments that didn't work........a nurse told me about trazadone. My doc prescribed it and I've slept for 3 years. I take 25mg but many physicians start at 75 or 50 for sleep. 25 is a pretty low dose...
Reply

Loading...

I took this for a few weeks a couple of years ago and it did help me sleep, also lowered my heart rate and I gained a couple of pounds. However it also threw my liver enzymes out of whack so it was discontinued. Probably a good idea to get this checked if you are a regular user.
Reply

Loading...

My Godness!!! I been taking trazadone 150mg for about a week now and that pill is making me go crazy during the day. Im having side effects which make me trow up everything I eat. i been two days without taking it and Im still have nausea, I feel weak during the day and very upset. And by thinking of that pill makes me wanna puke. I dont know why =(
Reply

Loading...